Journal of the Mathematical Society of Japan

Ultrafilters in a product of spaces

Tsugunori NOGURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 209-217.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801725

Digital Object Identifier
doi:10.2969/jmsj/03420209

Mathematical Reviews number (MathSciNet)
MR0651265

Zentralblatt MATH identifier
0475.54003

Subjects
Primary: 54C25: Embedding
Secondary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80} 54B10: Product spaces

Citation

NOGURA, Tsugunori. Ultrafilters in a product of spaces. J. Math. Soc. Japan 34 (1982), no. 2, 209--217. doi:10.2969/jmsj/03420209. https://projecteuclid.org/euclid.jmsj/1239801725


Export citation